Dude, walk a mile in my shoes. Had absolutely no problems, start taking rogaine, had problems, Stop using rogaine, feel noticeably better and I’ve been gradually recovering. Most people online say it takes 4-6 weeks or longer for Minoxidil to leave your system and thats how long its been and I’m now starting to feel better. Believe what you want but I have experienced ED from performance anxiety before, it was NOTHING like this. Not only that but people who did complain about side effects all had THE EXACT SAME SIDE EFFECTS. When I got psychological performance anxiety before I would still be horny, get nocturnal erections, bust my load far, etc… exact opposite of the past few months for me.
Also thats why I said it was a RARE side effect, jesus. Like do you think this thread is supposed to be a personal attack to everyone who uses rogaine? I don’t understand how it affects my erections/libido too but I don’t just chalk up things I can’t explain to be ‘psychological’. I finally figured out what caused ED in MY personal situation and it was right for ME. I was even considering not even going to the urologist because I felt I was making legit improvement, so please don’t belittle me by suggesting I’ll blindly follow whatever someone with a Phd tells me.